Luca Brandolini
Luca Brandolini
Professore di Analisi Matematica, Universitā degli Studi di Bergamo
Verifierad e-postadress på unibg.it
Titel
Citeras av
Citeras av
År
𝐿^{𝑝} estimates for nonvariational hypoelliptic operators with 𝑉𝑀𝑂 coefficients
M Bramanti, L Brandolini
Transactions of the American Mathematical Society 352 (2), 781-822, 2000
782000
Schauder estimates for parabolic nondivergence operators of Hörmander type
M Bramanti, L Brandolini
Journal of Differential Equations 234 (1), 177-245, 2007
772007
Lp estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups
M Bramanti, L Brandolini
Rend. Sem. Mat. Univ. Politec. Torino 58 (4), 389-433, 2000
732000
Average decay of Fourier transforms and integer points in polyhedra
L Brandolini, L Colzani, G Travaglini
Arkiv för matematik 35 (2), 253-275, 1997
561997
Localization and convergence of eigenfunction expansions
L Brandolini, L Colzani
Journal of Fourier Analysis and Applications 5 (5), 431-447, 1999
551999
Non-Divergence Equations Structured on Hormander Vector Fields: Heat Kernels and Harnack Inequalities: Heat Kernels and Harnack Inequalities
M Bramanti
American Mathematical Soc., 2010
472010
Sharp rate of average decay of the Fourier transform of a bounded set
L Brandolini, S Hofmann, A Iosevich
Geometric & Functional Analysis GAFA 13 (4), 671-680, 2003
472003
Estimates of BMO type for singular integrals on spaces of homogeneous type and applications to hypoelliptic PDEs
M Bramanti, L Brandolini
Revista Matematica Iberoamericana 21 (2), 511-556, 2005
432005
Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality
M Bramanti, L Brandolini, M Pedroni
Forum Mathematicum 25 (4), 703-769, 2013
352013
On the koksma–hlawka inequality
L Brandolini, L Colzani, G Gigante, G Travaglini
Journal of Complexity 29 (2), 158-172, 2013
342013
Quadrature rules and distribution of points on manifolds
L Brandolini, C Choirat, L Colzani, G Gigante, R Seri, G Travaglini
arXiv preprint arXiv:1012.5409, 2010
342010
Average decay of Fourier transforms and geometry of convex sets
L Brandolini, M Rigoli, G Travaglini
Revista Matem 獺 tica Iberoamericana 14 (3), 519-560, 1998
311998
Positive solutions of Yamabe type equations on complete manifolds and applications
L Brandolini, M Rigoli, AG Setti
journal of functional analysis 160 (1), 176-222, 1998
311998
Global W 2, p estimates for nondivergence elliptic operators with potentials satisfying a reverse Hölder condition
M Bramanti, L Brandolini, E Harboure, B Viviani
Annali di Matematica Pura ed Applicata 191 (2), 339-362, 2012
282012
Positive solutions of Yamabe-type equations on the Heisenberg group
L Brandolini, M Rigoli, AG Setti
Duke mathematical journal 91 (2), 241-296, 1998
281998
The behaviour at the origin of a class of band-limited wavelets
L Brandolini, G Garrigķs, Z Rzeszotnik, G Weiss
Contemporary Mathematics 247, 75-92, 1999
251999
Decay of Fourier transforms and summability of eigenfunction expansions
L Brandolini, L Colzani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (3), 611-638, 2000
232000
On the lifting and approximation theorem for nonsmooth vector fields
M Bramanti, L Brandolini, M Pedroni
Indiana University mathematics journal, 2093-2138, 2010
192010
Heat kernels for non-divergence operators of Hörmander type
M Bramanti, L Brandolini, E Lanconelli, F Uguzzoni
Comptes Rendus Mathematique 343 (7), 463-466, 2006
192006
𝐿^{𝑝}-𝐿^{𝑝’} estimates for overdetermined Radon transforms
L Brandolini, A Greenleaf, G Travaglini
Transactions of the American Mathematical Society 359 (6), 2559-2575, 2007
172007
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20